# SDR CA960524007

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2565 · Escape Slide
- Part: Regulator
- Part number: 5A28514
- Condition: Out Of Tolerance
- Location: Slide Raft
- Component: Bfgoodrich, 7A147911
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A SAMPLE DEPLOYMENT OF A SLIDE/RAFT FROM A 747 PASSENGER DOOR, THE SLIDE/RAFT FAILED TO DEPLOY. THE INFLATION CYLINDER REGULATOR WAS SENT TO THE MANUFACTURER FOR EXAMINATION. THE EXAMINATION SH OWED THAT THE INFLATION CYLINDER REGULATOR AND TEMPERATURE COMPENSATOR WERE OUT OF TOLERANCE. THIS INFLATION HAD ONE PREVIOUS INFLATION.
